Medical Questions > Conditions and Diseases > Stomach, Ulcers, Gastric Bypass Forum

Abdominal Fullnes And Constipation : Gastric flu or IUD ?

Must Read
Birth control is helpful in preventing pregnancy. Need to know more about birth control? Start here to learn more about popular methods of birth control....
You have many birth control options. Each works differently. What are the choices and what should you consider in order to help you make your decision? ...
Each method of birth control comes with risks to your health. What are the general problems you could encounter?...
I have had a horrible case of gas and bloating and stomach fullness in the upper region of my stomach. I haven't had very much pain, but the bloating and gas is just as worse. I have been constipated for about a week now and drunk down some Magnisium citrate two days ago. I haven't had a bowel movement since, is this normal? Also, my stomach doesn't feel so gassy anymore because before I could literally feel and hear my intestines gurgling and rumbling. I thought maybe I had the Gastric flu? But then I was looking online and saw that the Mirena IUD was causing a lot of these type of problems also. I have had a lot of bloating and gas for about a few weeks now, it got worse over the weekend, and now the gas seems to have subsided a bit. However, I still feel very very full and heaviness in the upper region of my stomach. I have had ovarian cyst in the past, one major cyst in which I had surgery. But I was fifteen and I don't remember anything but pain, not really fullness. Anyway..........Any thoughts as to what this might be would be dearly appreciated.
Did you find this post helpful?
|

replied October 20th, 2011
Constipation on Mireania IUD? i dont know
i never heard of Mireania IUD doing constipation... i had it for a month and half now and i think its great.. but right now im dealing with constipation and gave me medicine to take to do diaeria and let it all come out and i am gassy to because of the medicine... but i asked my doctor my obgyn when she gave me an altrusound to make sure the iud it still in there she saw the Balmovement in my tummy and told me to go to my doctor to get it fixed out...and i asked her will the MIREAIANIA IUD do this to me? she said noooo there isnt no side effect of consitipiation on mireaiana iud. she said it could be stress and eating stuff that makes you constipated. she said your body changes every year.

but i really not sure, but everyone telling me they never heard of it and doctors also to. but it shouldnt becuase its almost like the paraguard IUD but mireana has hormons and all, i heard this is better then the cooper, and i had the cooper and had alot of problems on it, i had to get rid of it and switch to Mireana IUD and so far its been a MONth and 1 week and its been good so far and feel so much better. but this constipation is driving me nuts. but everyone saying its not iud its something we doing and stressing and eating.
|
Did you find this post helpful?

replied November 9th, 2011
I had these symptoms, turned out to be gastroparesis (post-viral). They did a stomach emptying test on me and then diagnosed me.
|
Did you find this post helpful?